# SDR UIEA2020030400378

- Difficulty date: February 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,105 hours, 21,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Horn
- Part number: 9643
- Condition: Failed
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU REMOTE PANEL HORN FAILED TO SOUND DURING FIRE OVHT TEST.( REMOVED AND REPLACED APU REMOTE PANEL HORN IAW AMM 20-11-00 AND SWPM 20-30-00. OPS GOOD IAW AMM 26-15-00. )
